# SDR AALA20110206MIA01

- Difficulty date: February 6, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 31,605 hours, 13,187 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173812
- Condition: Failed
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MIA - CREW REPORTED DURING APPROACH AN INDICATION OF SPLIT TRAILING EDGE FLAPS.  EMERGENCY DECLARED FLIGHT LANDED MIA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT FLAP TRANSMITTER.  SYSTEM GROUND CHECK NORMAL OPERATION.
